sexologist-icon
Withdrawal bleeding
Me and my girlfriend had unprotected sex on the last day of her period. Just to be sure she took an ipill the very next day and got some bleeding about 4 days later, which I am given to understand is withdrawal bleeding. It has been a month and she has no signs of pregnancy and we're expecting her to have a period soon. Is withdrawal bleeding a sign that the pill worked and she can't be pregnant? And for how long can the periods get delayed now? The timing of the intercourse was safe and we even used an emergency contraceptive, with a sign that indicates that the process was effective. So I should not be worrying even if the periods get delayed ?
117 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Sachin Dalal
Gynecologist 17 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello, in the first place since you had sex on the last day of the periods, it was safe period and there was no need for the ipill. Ipill gives a high dose of the progesterone hormone to the body and alters the cycle regularity.
Next Steps
Wait for the normal periods to resume.
Health Tips
Just wait and watch. Don't take any further treatment.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO